# SDR AALA202207066198

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A300*
- Aircraft serial: 3993
- Aircraft time: 44,283 hours, 16,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1L UNABLE TO BE COMPLETELY SHUT CLOSED. VERY DIFFICULT TO OPERATE. ADJUSTED L1 DOOR UPPER AND LOWER GUIDE ARMS PER AMM 52-11-00.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
